# SDR ASAA2018070525286

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 15,661 hours, 5,218 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 21-31 TASK 827. FOUND NR 1 PRESS CONTROLLER FAULT OFV LRU FAIL. NR 2 CONTROLLER TEST OKAY. NR 1 PRESSURE CONTROL SYSTEM INOP. ACCOMPLISHED FIM 21-31 TASK 827 REPAIR CONFIRMATION SUCCESSFUL. GROUND VERIFICATION SUCCESSFUL.
